# SDR 06FDEA1211

- Difficulty date: March 23, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK (STA 899-910, LH X=47.5) FOUND EDGE GOUGED.  MAIN DECK CARGO SEAT TRACK (STA 899-910, LH X=47.5) EDGE GOUGED MARK REMOVED AS PER SRM 51-21-01 VOLUME II.  ORIGINAL THICKNESS =0.080", MATERIAL REMOVED =0.050", MATERIAL REMAINING =0.030" AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIGURE 3 VOLUME I.  SEAT TRACK FROM STA 890-950, LH X=47.5 CARRIED OUT REPAIR AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
